MURAL - Maynooth University Research Archive Library



    Quaternionic metrics and SU(2) Yang-Mills


    Dolan, Brian P. (1982) Quaternionic metrics and SU(2) Yang-Mills. Journal of Physics A: Mathematical and General, 15 (7). pp. 2191-2200. ISSN 0305-4470

    [img]
    Preview
    Download (537kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    A Hermitian, quaternionic metric is constructed in which the real part is the usual metric of a curved space-time and the purely quaternionic part is an (anti) self-dual SU(2) Yang-Mills field. Demanding that a potential exists for the SU(2) field implies that Einstein's field equations with a cosmological constant are satisfied.

    Item Type: Article
    Additional Information: Cite as: B P Dolan 1982 J. Phys. A: Math. Gen. 15 2191
    Keywords: Quaternionic metrics; SU(2) Yang-Mills;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 10527
    Identification Number: https://doi.org/10.1088/0305-4470/15/7/028
    Depositing User: Dr. Brian Dolan
    Date Deposited: 21 Feb 2019 09:59
    Journal or Publication Title: Journal of Physics A: Mathematical and General
    Publisher: Institute of Physics
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year